... on Levetiracetam and I have been taking it for a week. I have been absolutely fine but this morning I was very angry and over emotional for about 3 hours which I know can be a side effect of these tablets. I was wondering if this is something that may go away once I have adjusted to the medication or should I report it to my doctor as the medication probably isn't suiting me?
It can just go away in time, but are you on any other tables because that happed to me and they incresed my topamax by 275mg and droped my other table what wasnt suting me which was lamitagine to 150 i know all epileptics are diffrent but changing your medication all the time cant be good x
I'm sailing a same boat. I also took lamotrigine a single dose - 25mg in the morning. I had rashes all over my body. Right now I'm on switching phase from clonaz to trokendi. Trokendi is not that better. It's been two weeks and I have already lost my appetite, feeling dizzy, my vision is kind of uncontrollable etc. I'm talking to my Dr very shortly. I don't know if I want to be in this medication :(
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2012 • 1 answer
Headache - I was recently diagnosed with epilepsy. My neurologist has prescribed Levetiracetam 500mg
Posted 22 Oct 2015 • 1 answer
Posted 19 Mar 2016 • 1 answer
I am newly diagnosed colon cancer patient. Just saw oncologist today and she put me on celexa 20 mg?
Posted 12 Apr 2017 • 1 answer
Posted 8 May 2017 • 0 answers